I'm in the process of dental treatment - removal of mercury filllings. about 3 weeks ago was prescribed amoxy when had root canal extracted as I have neutropaenia and several auto immune diseases
The amoxy gave me bad thrush which developed into UTI. Tried fluconazole which didnt work. Also cannesten which only worked 2nd time. Then was given something starting with N for UT which didnt work. Several weeks later still had UTI so took ciproxyl which knocked it on the head. Today was meant to be last dose but have work with painful abscess in mouth
All these tabs have really upset my gut (have coeliac, pernicious anaemia, etc) and i cannot believe this has happened while on ciproxyl. It's so bad it's woken me in the early hours.
What do i do? I cannot contact gp (useless) or dentist till Mon when in fact i was due a dental appt anyway.
Can i take amoxy with ciproxyl? Cannot bear the thought as i'll get thrush again for sure